When I had my colonoscopy, I had the instructions to stop all medications containing blood thinners and the like for 5 days before the procedure. Other medications I was taking at the time, I simply asked as was advised by my Dr. of the time which ones to discontinue. If you have any questions as to when you should stop medications before undergoing the procedure, and you have not already otherwise been instructed as to when to stop or if, I would give your Dr. who ordered the colonoscopy a call. I am not completely sure what the medications you are taking do, but the reason they like to have you off the medications you are on, is to get a really clear picture as to what is going on in your colon and how bad things are or aren't. Best wishes, I hope things go well for you!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.